Alert archive / Georgia / Special Weather Statements in 2017
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jan 2, 2017, 9:02 PM EST for Crawford County, Monroe County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 2, 2017, 9:02 PM EST (02:02 UTC)
- Expired
- Jan 2, 2017, 9:30 PM EST
- In force
- 28 min
- Issued by
- NWS Atlanta, GA
Counties Crawford County, GA, Monroe County, GA
The radar
The Robins AFB radar (KJGX), 64 km from the middle of the area, began a volume at 02:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 2.0 hours before the alert went out and 277 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 202 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 638 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 182 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.4
The text
As transmitted.
559
WWUS82 KFFC 030202
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
902 PM EST MON JAN 2 2017
GAZ070-071-080>082-030230-
Taylor GA-Crawford GA-Lamar GA-Monroe GA-Bibb GA-
902 PM EST MON JAN 2 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TAYLOR...CRAWFORD...
SOUTHEASTERN LAMAR...WESTERN MONROE AND WESTERN BIBB COUNTIES UNTIL
930 PM EST...
At 901 PM EST...a line of strong thunderstorms was along a line
extending from Brent to near Fickling Mill...and moving northeast at
60 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...People outdoors should seek shelter immediately. Expect
minor damage to tree limbs and blowing around of
light...unsecured objects. Lightning is one of nature's
leading killers. Remember...if you can hear thunder...you
are close enough to be struck by lightning. Electrical
appliances should not be used unless in an emergency.
Motorists should slow down and be prepared for possible
loss of control due to hydroplaning. Also...the heavy
rain may cause temporary street flooding or road ponding
in slow drainage areas. When water covers the
road...remember to Turn Around Don't Drown.
Some locations in the path of these storms include
Forsyth, Roberta, Culloden, Horns, Russellville, Redbone, Knoxville,
Sandy Point, Lizella, Musella and Brent.
LAT...LON 3299 8410 3313 8383 3267 8381 3259 8411
TIME...MOT...LOC 0201Z 202DEG 53KT 3299 8404 3266 8411
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jan 2, 7:10 PM EST, 1 hour 52 minutes earlier.
Area forecast discussion, Jan 2, 7:10 PM EST, 1 hour 52 minutes before
Area Forecast Discussion...Updated for Aviation National Weather Service Peachtree City GA 710 PM EST Mon Jan 2 2017 .PREV DISCUSSION... /issued 1042 AM EST Mon Jan 2 2017/ UPDATE... Currently getting a break from the rain across much of the area but areas of drizzle and patchy dense fog remain in its wake. Does not appear widespread enough as of now for a dense fog advisory but will be covering with a special weather statement through this afternoon. Main change in the grids has been to back off considerably on the anticipated pops through late afternoon. Latest HRRR keeps activity in check until 21Z at which time widespread activity moves back into the western portions of the forecast area. Still looking for some type of line of storms to move through the area around 03Z or so with isolated severe potential at this point. Best instability is not in phase with the best shear but enough overlap that we will still be concerned with damaging winds and even an isolated tornado through the overnight hours. Latest HRRR shows an additional 2 to 3 inches possible across the southern tier. Will likely expand the Flood Watch eastward with next update. Deese && PREV DISCUSSION... /Issued 430 AM EST Mon Jan 2 2017/ SHORT TERM /Today through Tuesday/... Active pattern setting up for all of the area through early Tuesday. 06z surface analysis shows the warm front extending form Carrollton to FFC to Eatonton and finally beginning to make northward progression. The northward advance thanks in part to a potent shortwave located over central Texas that is moving through the generally southwest mid level flow. South of the front dewpoints have surged into the 60s and even touch the upper 60s across SW GA. Strong area of moisture convergence extending from SE AL northeastward across CSG and MCN this evening which combined with PW 1.7 inches is increasing the flood potential...see hydrology section for discussion on the threat and the new flood watch. SEVERE... the main focus for the short term will be the severe risk across a good portion of the state later in the day monday through early tue am. The strong shortwave over central TX attm swings east and takes on a slight negative tilt by 00z. Short term hi res solutions prog the current activity to wane by late morning followed by a resurge during the afternoon into the evening. the rain shield surge will be important as to potentially hamper and significant destabilization...however...models do generally agree on decent sfc based cape and mu cape values of 700-1200 j/kg after 18z through around 03z ahead of the rain shield. Do think the values drop in the models after that time as a result of the feedback from the rain shield...but am not completely sold on values going as low as 100 late in the evening. particularly after the event last week which maintained 500 j/kg well into the overnight with not nearly as impressive as a system. While shear is impressive with deep layer values ranging from 35 kts to 50kts late in the evening...it does not look as impressive as the previous system. 0-1 km helicity values are sufficient in the 100-200 m2/s2 range throughout the event. All of this points to the potential for severe storms including damaging winds and tornadoes...particularly in the afternoon and late into the evening Monday. SPC has placed most of the region in either a marginal or slight risk with the highest tornado probs running generally west of I75. If any tornadoes occur...they would be embedded with a cluster of storms or within a line making them likely rain wrapped. 30 LONG TERM /Tuesday Night through Sunday/... Models start off in good agreement at the beginning of the extended but differ quite a bit around day 5. The extended period starts off dry as main frontal system exits the area Tuesday afternoon and a drier airmass moves in from the northern gulf. After the cold front moves east of the state...this is where the GFS and ECMWF start to change course. The ECMWF sets up broad zonal upper level flow keeping moisture streaming across the region through day 7. The ECMWF also shows another frontal system pushing through the region Friday with cooler temps and possible rain and light snow amounts across north GA. The ECMWF then builds in a very Strong high pressure ridge beginning sat morning keeping things dry through the weekend. As for the GFS...once the front exits the area Tues it brings in a high pressure ridge and dries things out for a bit. There is a secondary wave that develops over the central plains and sweeps across N GA Thu but another high pressure ridge sets up Friday and keeps things dry through Sat morning before another frontal boundary move into the region for the weekend. With these to very different solutions to work with have decided to keep in a slight chance of pops in the extended for now and keeping in the chance for some mixed precip for the end of the week and weekend. Will have to keep modifying the forecast over the next few days and watch to see which models begins to get a better handle on the situation. 01 HYDROLOGY... Main rain axis across central GA shows up nicely on moisture convergence progs. Do expect this area to wane as a weak impulse in the flow is generally responsible for the enhancements in the past several hours. Short term models diffuse this area later in the morning as another area develops further West in AL and MS. Rainfall has been efficient which would be expected given the 1.7 PW values and we have been approaching some 1" per hour rates in some of the stronger storms. Given the potential for 2-4" more rain and the 1-2" that has already fallen across SW GA...have opted to add a Flood Watch through Tuesday AM. Will need to monitor areas further north for possible expansion. 30 && .AVIATION... 00Z UPDATE... Large area of rain with embedded thunderstorms slowly moving east through Tuesday morning. Ceilings and visibilities mostly ifr...but varying from lifr to mvfr. Expect ifr through the night should prevail with some improvement after 16z Tuesday. Winds east to southeast but variable and gusty in thunderstorms. Winds becoming southwest around 08z and west to northwest by afternoon. //ATL CONFIDENCE...00Z UPDATE... Medium on LIFR duration. High on remaining elements. 41 && .PRELIMINARY POINT TEMPS/POPS... Athens 60 55 67 49 / 80 100 60 5 Atlanta 65 59 67 50 / 90 100 50 5 Blairsville 57 53 62 45 / 60 100 70 20 Cartersville 62 56 66 48 / 90 100 50 10 Columbus 70 62 69 52 / 90 100 50 5 Gainesville 57 55 66 50 / 80 100 60 5 Macon 70 61 71 52 / 90 100 60 5 Rome 63 57 66 48 / 90 100 50 10 Peachtree City 67 59 68 49 / 90 100 50 5 Vidalia 74 63 75 55 / 60 100 70 5 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch through Tuesday morning for the following zones: Baldwin...Bibb...Bleckley...Chattahoochee...Crawford...Crisp... Dodge...Dooly...Emanuel...Glascock...Hancock...Harris... Houston...Jefferson...Johnson...Jones...Lamar...Laurens... Macon...Marion...Meriwether...Monroe...Montgomery...Muscogee... Peach...Pike...Pulaski...Schley...Stewart...Sumter...Talbot... Taylor...Telfair...Toombs...Treutlen...Troup...Twiggs...Upson... Warren...Washington...Webster...Wheeler...Wilcox...Wilkinson. && SHORT TERM...41 LONG TERM....20 AVIATION...41
Hazardous weather outlook, Jan 2, 12:15 PM EST, 8 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1215 PM EST MON JAN 2 2017 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-031015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1215 PM EST MON JAN 2 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON THROUGH TONIGHT. ISOLATED SEVERE THUNDERSTORMS AND FLOODING WILL BE POSSIBLE. MARGINAL INSTABILITY...MODERATE SHEAR AND AN UPPER-LEVEL LOW WILL BRING A CHANCE FOR ISOLATED SEVERE THUNDERSTORMS TO PORTIONS OF NORTH AND CENTRAL GEORGIA...GENERALLY SOUTH AND WEST OF A LINE CEDARTOWN TO ATLANTA AND LOUISVILLE. THE PRIMARY HAZARDS FROM ANY SEVERE THUNDERSTORMS WILL BE ISOLATED TORNADOES...OCCASIONAL LIGHTNING...GUSTY WINDS...AND HEAVY RAIN. THIS SAME SYSTEM WILL ALSO CONTINUE TO STEAM DEEP GULF MOISTURE ACROSS THE REGION THROUGH TUESDAY MORNING. THIS WILL BRING 1 TO 2 ADDITIONAL INCHES OF RAIN FALL TO AREAS WHICH HAVE ALREADY SEEN 1 TO 4 INCHES OF RAIN OVER THAT PAST FEW DAYS. A FLOOD WATCH HAS BEEN ISSUED FOR THE AREA SOUTH OF A LINE FROM LAGRANGE TO FORSYTH AND WARRENTON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THERE IS A CHANCE OF MIXED RAIN AND SNOW ACROSS NORTH GEORGIA THURSDAY INTO SATURDAY. NO ACCUMULATIONS ARE EXPECTED AT THIS TIME AS THE CHANCES REMAIN LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD BE PREPARED FOR ACTIVATION ESPECIALLY THIS AFTERNOON ACROSS WESTERN PORTIONS OF THE STATE.
In the hours before
Special weather statement, Jan 2, 7:15 PM EST, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
715 PM EST MON JAN 2 2017
GAZ079-080-089>091-030045-
Muscogee GA-Talbot GA-Marion GA-Taylor GA-Chattahoochee GA-
715 PM EST MON JAN 2 2017
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MUSCOGEE...SOUTHWESTERN
TALBOT...NORTHERN MARION...WESTERN TAYLOR AND NORTHEASTERN
CHATTAHOOCHEE COUNTIES UNTIL 745 PM EST...
At 715 PM EST...National Weather Service doppler radar indicated a
line of strong thunderstorms near Box Springs, or 13 miles northwest
of Buena Vista...moving northeast at 45 mph.
HAZARD...40 to 50 mph wind and enhanced risk of a brief tornado.
IMPACT...People outdoors should seek shelter immediately. While
winds should result in minor damage to tree limbs and
blowing around of light...unsecured objects...the leading
edge of this line of storms has also exhibited areas of
localized rotation. A brief tornado could quickly form.
Some locations in the path of These storms include
Talbotton, Junction City, Geneva, Upatoi, Eelbeck/West Fort Benning,
Baughville, Olive Branch, Oakland, Marion Estates, Mauk, Box Springs
and Juniper.
LAT...LON 3248 8478 3258 8473 3259 8469 3264 8469
3269 8467 3267 8451 3253 8434 3236 8465
TIME...MOT...LOC 0015Z 214DEG 41KT 3248 8466Special weather statement, Jan 2, 7:26 PM EST, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
726 PM EST MON JAN 2 2017
GAZ089-090-030130-
Muscogee GA-Chattahoochee GA-
726 PM EST MON JAN 2 2017
...SIGNIFICANT WEATHER ADVISORY FOR MUSCOGEE AND CHATTAHOOCHEE
COUNTIES UNTIL 830 PM EST...
At 725 PM EST...a line of strong thunderstorms with very heavy rain
was along a line extending from Bibb City to near Fort Mitchell
Activity Center...and moving east at 30 mph.
HAZARD...Winds up to 40 mph and very heavy rain.
IMPACT...Motorists should slow down and be prepared for possible
loss of control due to hydroplaning. Also...the heavy
rain may cause temporary street flooding or road ponding
in slow drainage areas. When water covers the
road...remember to Turn Around Don't Drown.
Some locations in the path of these storms include
Columbus, Cusseta, Upatoi, Fort Benning/lawson Army Air Fld, Bibb
City, North Fort Benning, Edgewood, Eelbeck/West Fort Benning,
Kenwood, Rose Hill, Avondale, Benning Park, Manta, Columbus
Metropolitan Airport, Saint Marys Hills, Vista Terrace, Green Island
Hills, Benning Hills, Flat Rock and Christopher.
LAT...LON 3259 8491 3258 8472 3223 8466 3223 8492
3225 8492 3226 8489 3230 8494 3232 8500
3234 8501 3238 8497 3239 8499 3239 8497
3241 8498 3243 8496 3244 8497 3245 8500
3252 8501 3257 8505
TIME...MOT...LOC 0025Z 253DEG 28KT 3252 8500 3225 8496Local storm report, Jan 2, 8:19 PM EST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
819 PM EST MON JAN 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM FLOOD COLUMBUS 32.46N 84.99W
01/02/2017 MUSCOGEE GA BROADCAST MEDIA
THERE ARE SEVERAL CARS STALLED IN WATER AT THE
INTERSECTION OF 13TH AVENUE AND 13TH STREET.
&&
EVENT NUMBER FFC1700001
LMERRLocal storm report, Jan 2, 8:26 PM EST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
826 PM EST MON JAN 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM FLOOD NORTH HIGHLANDS 32.50N 84.98W
01/02/2017 MUSCOGEE GA PUBLIC
SEVERAL VEHICLES STALLED IN STANDING WATER ON VETERANS
PKWY NEAR RIVER RD
&&
EVENT NUMBER FFC1700002
SNELSONSpecial weather statement, Jan 2, 8:34 PM EST, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
834 PM EST MON JAN 2 2017
GAZ069>071-080-081-093-094-030200-
Upson GA-Macon GA-Taylor GA-Crawford GA-Peach GA-Lamar GA-Monroe GA-
834 PM EST MON JAN 2 2017
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN UPSON...NORTHERN MACON...
TAYLOR...CRAWFORD...SOUTHWESTERN PEACH...SOUTHERN LAMAR AND
SOUTHWESTERN MONROE COUNTIES UNTIL 900 PM EST...
At 834 PM EST...a line of strong thunderstorms was along a line
extending from The Rock to near Charing...and moving northeast at 70
mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...People outdoors should seek shelter immediately. Expect
minor damage to tree limbs and blowing around of
light...unsecured objects. Lightning is one of nature's
leading killers. Remember...if you can hear thunder...you
are close enough to be struck by lightning. Electrical
appliances should not be used unless in an emergency.
Motorists should slow down and be prepared for possible
loss of control due to hydroplaning. Also...the heavy
rain may cause temporary street flooding or road ponding
in slow drainage areas. When water covers the
road...remember to Turn Around Don't Drown.
Some locations in the path of these storms include
Barnesville, Forsyth, Butler, Roberta, Reynolds, Yatesville,
Culloden, The Rock, Rupert, Collier, Potterville, Salem, Musella,
Logtown, Horns, Carsonville, Charing, Fickling Mill, Knoxville and
Nakomis.
LAT...LON 3273 8431 3273 8429 3275 8429 3276 8430
3302 8423 3308 8388 3249 8392 3241 8436
3243 8436 3243 8438 3241 8439
TIME...MOT...LOC 0134Z 211DEG 62KT 3294 8423 3252 8435Special weather statement, Jan 2, 9:02 PM EST, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
902 PM EST MON JAN 2 2017
GAZ070-071-080>082-030230-
Taylor GA-Crawford GA-Lamar GA-Monroe GA-Bibb GA-
902 PM EST MON JAN 2 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TAYLOR...CRAWFORD...
SOUTHEASTERN LAMAR...WESTERN MONROE AND WESTERN BIBB COUNTIES UNTIL
930 PM EST...
At 901 PM EST...a line of strong thunderstorms was along a line
extending from Brent to near Fickling Mill...and moving northeast at
60 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...People outdoors should seek shelter immediately. Expect
minor damage to tree limbs and blowing around of
light...unsecured objects. Lightning is one of nature's
leading killers. Remember...if you can hear thunder...you
are close enough to be struck by lightning. Electrical
appliances should not be used unless in an emergency.
Motorists should slow down and be prepared for possible
loss of control due to hydroplaning. Also...the heavy
rain may cause temporary street flooding or road ponding
in slow drainage areas. When water covers the
road...remember to Turn Around Don't Drown.
Some locations in the path of these storms include
Forsyth, Roberta, Culloden, Horns, Russellville, Redbone, Knoxville,
Sandy Point, Lizella, Musella and Brent.
LAT...LON 3299 8410 3313 8383 3267 8381 3259 8411
TIME...MOT...LOC 0201Z 202DEG 53KT 3299 8404 3266 8411The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 2, 7:15 PM EST | Special Weather Statement | FFC | Marion | 30 min |
| Jan 2, 7:26 PM EST | Special Weather Statement | FFC | Chattahoochee, Muscogee | 64 min |
| Jan 2, 7:29 PM EST | Severe Thunderstorm Warning | FFC | Marion, Talbot, Taylor | 16 min |
| Jan 2, 7:45 PM EST | Flash Flood Warning | FFC | Chattahoochee, Muscogee | 6 hr |
| Jan 2, 8:34 PM EST | Special Weather Statement | FFC | Crawford, Monroe, Taylor | 26 min |
| Jan 2, 10:51 PM EST | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 39 min |
| Jan 2, 11:13 PM EST | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Telfair, Wilcox | 47 min |
| Jan 2, 11:31 PM EST | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Telfair, Wheeler | 44 min |
| Jan 2, 11:57 PM EST | Wind Advisory | FFC | Banks, Barrow, Bartow, Butts, Carroll, Catoosa and 47 more | 3 hr |
| Jan 3, 12:15 AM EST | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Montgomery, Treutlen, Wheeler | 45 min |
| Jan 3, 12:30 AM EST | Severe Thunderstorm Warning | FFC | Emanuel, Laurens, Montgomery, Toombs, Treutlen, Wheeler | 45 min |
| Jan 3, 12:36 AM EST | River Flood Warning | FFC | Gwinnett | 24 hr |
| Jan 3, 12:36 AM EST | River Flood Warning | FFC | Forsyth, Fulton, Gwinnett | 6 days |
| Jan 3, 4:06 AM EST | River Flood Warning | FFC | Bleckley, Pulaski | 72 hr |
| Jan 3, 4:06 AM EST | River Flood Warning | FFC | Dodge, Telfair, Wilcox | 30 hr |
| Jan 3, 6:40 AM EST | River Flood Warning | FFC | Bibb, Crawford, Houston, Peach | 40 hr |
| Jan 3, 7:28 AM EST | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 48 hr |
| Jan 3, 2:50 PM EST | River Flood Warning | FFC | Coweta, Fayette, Spalding | 24 hr |
Nearby
Special Weather Statements in Georgia, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.